# SDR GTIA2023122937723

- Difficulty date: December 28, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 31,852 hours, 14,344 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: No Test
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA L1 OUTER JUMPSEAT FLASHLIGHT WILL NOT TEST. ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R/R FA L1 OUTER JUMPERSEAT FLASHLIGHT I.A.W   AIR BUS (A320) EMERGENCY EQUIPMENT LAY OUT. THIS ACTION CLERAED DMI# 3493835-1 PLACARD REMOVED MOC NOTIFIED.
